Order-two continuous Hausdorff images of compact ordinals

Research output: Contribution to journalArticlepeer-review


Theorem. Let K be a Hausdorff space. The following conditions are equivalent: (a)K is homeomorphic to a compact scattered ordered space; (b)K is an order-two image of a compact ordinal.

Original languageEnglish
Pages (from-to)75-86
Number of pages12
JournalIsrael Journal of Mathematics
Issue number1-2
StatePublished - Mar 1982

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Order-two continuous Hausdorff images of compact ordinals'. Together they form a unique fingerprint.

Cite this